Alert archive / Texas / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 33, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this severe thunderstorm warning at May 1, 2022, 5:25 PM CDT for Andrews County, Ector County, Winkler County, Texas. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 1, 2022, 5:25 PM CDT (22:25 UTC)
- Expired
- May 1, 2022, 6:15 PM CDT
- In force
- 50 min
- Issued by
- NWS Midland/Odessa, TX
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Hail
- 2.0 in
- Wind
- 70.0 mph
Counties Andrews County, TX, Ector County, TX, Winkler County, TX
The radar
The Midland/Odessa radar (KMAF), 43 km from the middle of the area, began a volume at 22:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 1, 2:51 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Midland Regional, TX (KMAF), launched 12:00Z, 10.4 hours before the alert went out and 42 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 25 J/kg
- Mixed-layer CIN
- -336 J/kg
- Mixed-layer LCL
- 1272 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 182 m²/s²
- 0-3 km storm-relative helicity
- 222 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.0
The text
As transmitted.
950
WUUS54 KMAF 012225
SVRMAF
TXC003-135-495-012315-
/O.NEW.KMAF.SV.W.0033.220501T2225Z-220501T2315Z/
BULLETIN - EAS ACTIVATION REQUESTED
Severe Thunderstorm Warning
National Weather Service Midland/Odessa TX
525 PM CDT Sun May 1 2022
The National Weather Service in Midland has issued a
* Severe Thunderstorm Warning for...
Western Ector County in western Texas...
Southern Andrews County in western Texas...
Northeastern Winkler County in western Texas...
* Until 615 PM CDT.
* At 525 PM CDT, a severe thunderstorm was located 10 miles west of
Goldsmith, or 20 miles northeast of Kermit, moving northeast at 35
mph.
HAZARD...Two inch hail and 70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
considerable tree damage. Wind damage is also likely to
mobile homes, roofs, and outbuildings.
* Locations impacted include...
Andrews, Goldsmith, Notrees and Andrews County Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 1000 PM CDT for western
Texas.
For your protection move to an interior room on the lowest floor of a
building.
A Tornado Watch remains in effect until 1000 PM CDT for western
Texas.
&&
LAT...LON 3232 10221 3174 10269 3188 10304 3238 10283
TIME...MOT...LOC 2225Z 206DEG 32KT 3200 10279
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...2.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
241 follow-up statement
398
WWUS54 KMAF 012244
SVSMAF
Severe Weather Statement
National Weather Service Midland/Odessa TX
544 PM CDT Sun May 1 2022
TXC003-135-495-012315-
/O.CON.KMAF.SV.W.0033.000000T0000Z-220501T2315Z/
Ector TX-Andrews TX-Winkler TX-
544 PM CDT Sun May 1 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR NORTHWESTERN ECTOR...SOUTHEASTERN ANDREWS AND NORTHEASTERN
WINKLER COUNTIES...
At 543 PM CDT, a severe thunderstorm was located 11 miles southwest
of Andrews, moving northeast at 40 mph.
THIS IS A DESTRUCTIVE STORM MOVING INTO ANDREWS.
HAZARD...80 mph wind gusts and tennis ball size hail.
SOURCE...Radar indicated.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be heavily damaged. Expect
considerable damage to roofs, windows, and vehicles.
Extensive tree damage and power outages are likely.
Locations impacted include...
Andrews, Goldsmith and Andrews County Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 1000 PM CDT for western
Texas.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3190 10256 3207 10288 3238 10283 3232 10221
TIME...MOT...LOC 2243Z 211DEG 36KT 3217 10262
THUNDERSTORM DAMAGE THREAT...DESTRUCTIVE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...2.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...80 MPH
$$
24What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 1, 2:50 PM CDT, 2 hours 35 minutes earlier.
Area forecast discussion, May 1, 2:50 PM CDT, 2 hours 35 minutes before
Area Forecast Discussion
National Weather Service Midland/Odessa TX
250 PM CDT Sun May 1 2022
...New SHORT TERM, LONG TERM, FIRE WEATHER...
.AVIATION...
(18Z TAFS)
Issued at 1227 PM CDT Sun May 1 2022
Low clouds have been slow to lift as higher deck over them. As of
17z all TAF sites should become VFR soon but there are still
pockets of MVFR cigs. SE wind gusts will increase through the
afternoon. Looking for the development of storms over the next
hour or two out west and move east through evening. Storms over
the area are expected to become severe but have not added mention
of large hail or 50kt wind at this time.
&&
.SHORT TERM...
(This afternoon through Monday night)
Issued at 155 PM CDT Sun May 1 2022
A strong upper low will swing across NV and UT today and move
into CO tonight. This low will move onto the plains Monday as
another low moves out of OR.
There is an enhanced risk of severe storms today across much of the
area. Low level moisture recovering from front yesterday but dewpts
in the 50s have made it back to the higher elevations with 60 dewpts
moving up through the Pecos River valley and Southern Permian Basin.
Highest pops tonight are in the east through storms will start in
the west on dryline/mountains. According to latest SWOMCD These
storms will have potential for unusually large hail. Could also see
damaging wind, locally heavy rain, and a few tornadoes.
Wind will be S to SE tonight becoming west Monday. Borderline high
wind will be possible Monday at GDP. Lows in the 50s and 60s
tonight warming to the 80s and 90s Monday. A cold front blows in
late Monday night and will bring cooler lows to northern counties.
&&
.LONG TERM...
(Tuesday through Saturday)
Issued at 155 PM CDT Sun May 1 2022
A departing upper level shortwave trough will send a weak cold front
into our region Tuesday morning. The front will only make it to the
Pecos River Valley before diffusing out and isn't expected to impact
high temperatures much. A larger upper trough is progged to dig
through the central Rockies late Tuesday into Wednesday and eject
into the central Plains by 00z Thursday. This will allow a warm
front to push through, shifting flow to southerly by the afternoon.
The warm front may also trigger some isolated thunderstorms along
the dryline across the lower Trans Pecos and eastern Permian Basin.
A Pacific Front accompanying the upper level disturbance will sweep
through the region Wednesday afternoon/evening. This is expected to
develop scattered thunderstorms as it interacts with the retreating
dryline across the eastern CWA. Scattered convection remains
possible overnight, though precipitation chances decrease after
midnight.
The chance of storms diminishes by Thursday morning as the upper
level trough and forcing departs, leaving the remainder of the long
term period dry. Another cold front will drop in from the north
Thursday morning, bringing temperatures down to near average. Upper
level ridging begins to build Friday, increasing
heights/thickness that will set up a warming trend for the
weekend that could bring Midland's first 100 degree day of the
year next Sunday.
-Munyan
&&
.FIRE WEATHER...
Issued at 155 PM CDT Sun May 1 2022
A Red Flag Warning is in effect today across our far northwestern
zones where a sharpening dryline is expected to bring critical
humidity and winds near 20kts. Thunderstorms are possible this
afternoon/evening outside of the warning area where the
possibility of lightning starts exists as well as gusty, erratic
winds.
The dryline is expected to surge eastward Monday, bringing
critical RHs areawide. The extent for fire concerns remains
highly conditional of this afternoon's thunderstorm activity and
where wetting rains will occur. A Fire Weather Watch is currently
in effect across Southeast New Mexico southward through the Marfa
Plateau where the highest confidence for critical fire weather
conditions exists. Given the uncertainty of rainfall, will leave
the Watch as is though more zones may need to added in the next
forecast update should the Watch be upgraded.
Through mid week, moisture will slosh back and forth with the
dryline diurnally surging towards the eastern CWA during the day and
retreating westward overnight. This will allow for good to excellent
moisture recovery out east but an extended period of drying out
west. Without any major weather systems providing windier days,
RFTIs will be driven primarily by low RH behind the dryline.
Near-critical to critical conditions are anticipated behind the
dryline and dictated by its placement through mid-week.
-Munyan
&&
.PRELIMINARY POINT TEMPS/POPS...
Big Spring 64 93 56 86 / 50 10 0 0
Carlsbad 52 92 56 91 / 20 0 0 0
Dryden 66 95 64 93 / 50 10 0 10
Fort Stockton 60 93 61 93 / 40 0 0 0
Guadalupe Pass 57 82 58 84 / 10 0 0 0
Hobbs 54 88 49 86 / 30 0 0 0
Marfa 46 85 47 89 / 20 0 0 0
Midland Intl Airport 62 92 57 88 / 50 0 0 0
Odessa 62 92 57 88 / 50 0 0 0
Wink 58 94 54 91 / 30 0 0 0
&&
.MAF WATCHES/WARNINGS/ADVISORIES...
TX...Red Flag Warning until 10 PM CDT /9 PM MDT/ this evening for
Eastern Culberson County-Guadalupe Mountains Above 7000
Feet-Guadalupe and Delaware Mountains-Van Horn and Highway
54 Corridor.
Fire Weather Watch from Monday morning through Monday evening
for Chinati Mountains-Davis Mountains-Davis Mountains
Foothills-Eastern Culberson County-Guadalupe Mountains
Above 7000 Feet-Guadalupe and Delaware Mountains-Loving-
Marfa Plateau-Reeves County Plains-Van Horn and Highway 54
Corridor-Ward-Winkler.
NM...Red Flag Warning until 9 PM MDT this evening for Chaves Plains-
Eddy Plains-Sacramento Foothills and Guadalupe Mountains.
Fire Weather Watch from Monday morning through Monday evening
for Chaves Plains-Eddy Plains-Lea-Sacramento Foothills and
Guadalupe Mountains.
&&
SHORT TERM...72
LONG TERM....16
AVIATION...72Hazardous weather outlook, May 1, 2:44 PM CDT, 2 hours 41 minutes before
Hazardous Weather Outlook National Weather Service Midland/Odessa TX 244 PM CDT Sun May 1 2022 NMZ027>029-033-034-TXZ045>048-050>053-059>063-067>070-075-082- 270>282-021945- Guadalupe Mountains of Eddy County-Eddy County Plains- Northern Lea County-Central Lea County-Southern Lea County-Gaines- Dawson-Borden-Scurry-Andrews-Martin-Howard-Mitchell-Loving-Winkler- Ector-Midland-Glasscock-Ward-Crane-Upton-Reagan-Pecos-Terrell- Guadalupe Mountains Above 7000 Feet-Guadalupe and Delaware Mountains- Van Horn and Highway 54 Corridor-Eastern Culberson County- Reeves County Plains-Chinati Mountains-Marfa Plateau-Davis Mountains- Davis Mountains Foothills-Central Brewster County-Chisos Basin- Presidio Valley-Lower Brewster County- 244 PM CDT Sun May 1 2022 /144 PM MDT Sun May 1 2022/ This Hazardous Weather Outlook is for southeast New Mexico, southwest Texas and western Texas. .DAY ONE...This afternoon and tonight. There is an enhanced risk of severe storms this afternoon and tonight over portions of Southeast New Mexico, the Trans Pecos, and the Permian Basin. Very large hail and damaging wind will be the main concerns, but locally heavy rain and isolated tornadoes are possible. A Red Flag Warning is in effect this afternoon and early evening for the Guadalupe and Delaware Mountains, Sacramento Foothills, Chaves and Eddy County plains, and most of Culberson County. .DAYS TWO THROUGH SEVEN...Monday through Saturday. A Fire Weather Watch is in effect from Monday morning through Monday evening for Southeast New Mexico south to lower Brewster County. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions to the National Weather Service or local law enforcement. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service Office in Midland, can be found on the internet at... https://weather.gov/midland
In the hours before
Special weather statement, May 1, 4:31 PM CDT, 54 minutes before
Special Weather Statement
National Weather Service Midland/Odessa TX
431 PM CDT Sun May 1 2022
TXZ060-061-067-068-012215-
Crane TX-Ector TX-Ward TX-Winkler TX-
431 PM CDT Sun May 1 2022
...A strong thunderstorm will impact portions of southwestern Ector,
northeastern Ward, southeastern Winkler and northwestern Crane
Counties through 515 PM CDT...
At 431 PM CDT, Doppler radar was tracking a strong thunderstorm near
Pyote, or 15 miles southwest of Monahans, moving northeast at 30 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Monahans, Thorntonville, Pyote, Wickett, Roy Hurd Memorial Airport
and Monahans Sandhills State Park.
This includes Interstate 20 between mile markers 59 and 95.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 1000 PM CDT for western
Texas.
&&
LAT...LON 3137 10313 3152 10325 3186 10282 3161 10261
TIME...MOT...LOC 2131Z 235DEG 27KT 3149 10312
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
16Local storm report, May 1, 4:41 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
441 PM CDT SUN MAY 1 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 PM HAIL PYOTE 31.54N 103.12W
05/01/2022 E1.00 INCH WARD TX PUBLIC
0416 PM HAIL 2 S LOVINGTON 32.92N 103.35W
05/01/2022 M2.75 INCH LEA NM TRAINED SPOTTER
0424 PM HAIL 2 S LOVINGTON 32.92N 103.35W
05/01/2022 M2.00 INCH LEA NM TRAINED SPOTTER
0437 PM HAIL LOVINGTON 32.95N 103.35W
05/01/2022 E1.00 INCH LEA NM PUBLIC
&&Local storm report, May 1, 4:46 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
446 PM CDT SUN MAY 1 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0434 PM HAIL FRANKEL CITY 32.39N 102.78W
05/01/2022 E1.75 INCH ANDREWS TX TRAINED SPOTTER
&&Local storm report, May 1, 4:57 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
457 PM CDT SUN MAY 1 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0434 PM HAIL 10 W ANDREWS 32.32N 102.72W
05/01/2022 M2.50 INCH ANDREWS TX PUBLIC
0452 PM HAIL 3 E LOVINGTON 32.95N 103.30W
05/01/2022 M2.50 INCH LEA NM TRAINED SPOTTER
&&Local storm report, May 1, 5:13 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
513 PM CDT SUN MAY 1 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0513 PM HAIL 8 E COYANOSA 31.24N 102.93W
05/01/2022 E1.50 INCH PECOS TX PUBLIC
&&Special weather statement, May 1, 5:24 PM CDT, 1 minute before
Special Weather Statement
National Weather Service Midland/Odessa TX
524 PM CDT Sun May 1 2022
TXZ075-279-012315-
Pecos TX-Central Brewster County TX-
524 PM CDT Sun May 1 2022
...A strong thunderstorm will impact portions of south central Pecos
and north central Brewster Counties through 615 PM CDT...
At 524 PM CDT, Doppler radar was tracking a strong thunderstorm 8
miles east of Marathon, or 33 miles east of Alpine, moving east at 20
mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This storm will remain over mainly rural areas of south central Pecos
and north central Brewster Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 1000 PM CDT for southwestern
Texas.
&&
LAT...LON 3032 10325 3039 10314 3040 10307 3042 10308
3050 10294 3024 10268 3011 10309
TIME...MOT...LOC 2224Z 248DEG 19KT 3025 10311
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
80The office that day
Everything else NWS Midland/Odessa, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 1, 2:56 PM CDT | Special Weather Statement | MAF | Andrews | 49 min |
| May 1, 3:11 PM CDT | Special Weather Statement | MAF | 49 min | |
| May 1, 3:15 PM CDT | Severe Thunderstorm Warning | MAF | Andrews, Gaines | 45 min |
| May 1, 3:18 PM CDT | Severe Thunderstorm Warning | MAF | Brewster | 27 min |
| May 1, 3:41 PM CDT | Special Weather Statement | MAF | Brewster | 49 min |
| May 1, 3:41 PM CDT | Special Weather Statement | MAF | Ward | 34 min |
| May 1, 3:44 PM CDT | Severe Thunderstorm Warning | MAF | Brewster | 61 min |
| May 1, 3:51 PM CDT | Severe Thunderstorm Warning | MAF | Pecos, Reeves, Ward | 54 min |
| May 1, 3:53 PM CDT | Severe Thunderstorm Warning | MAF | Andrews, Gaines | 55 min |
| May 1, 3:57 PM CDT | Severe Thunderstorm Warning | MAF | Andrews, Gaines | 63 min |
| May 1, 4:01 PM CDT | Special Weather Statement | MAF | 44 min | |
| May 1, 4:05 PM CDT | Special Weather Statement | MAF | Reeves | 40 min |
| May 1, 4:08 PM CDT | Tornado Warning | MAF | Andrews | 52 min |
| May 1, 4:10 PM CDT | Severe Thunderstorm Warning | MAF | Gaines | 65 min |
| May 1, 4:11 PM CDT | Severe Thunderstorm Warning | MAF | Brewster | 43 min |
| May 1, 4:19 PM CDT | Special Weather Statement | MAF | 41 min | |
| May 1, 4:19 PM CDT | Severe Thunderstorm Warning | MAF | Brewster, Presidio | 56 min |
| May 1, 4:22 PM CDT | Severe Thunderstorm Warning | MAF | Pecos, Reeves, Ward | 38 min |
| May 1, 4:31 PM CDT | Special Weather Statement | MAF | Ward | 44 min |
| May 1, 4:37 PM CDT | Severe Thunderstorm Warning | MAF | Ector, Ward, Winkler | 53 min |
| May 1, 4:40 PM CDT | Severe Thunderstorm Warning | MAF | Crane, Pecos, Reeves, Ward | 65 min |
| May 1, 4:55 PM CDT | Severe Thunderstorm Warning | MAF | Andrews, Gaines | 65 min |
| May 1, 4:57 PM CDT | Tornado Warning | MAF | Crane, Pecos, Ward | 48 min |
| May 1, 5:00 PM CDT | Severe Thunderstorm Warning | MAF | Brewster, Presidio | 60 min |
| May 1, 5:04 PM CDT | Tornado Warning | MAF | Pecos | 41 min |
| May 1, 5:10 PM CDT | Severe Thunderstorm Warning | MAF | Brewster | 65 min |
| May 1, 5:15 PM CDT | Severe Thunderstorm Warning | MAF | Gaines | 60 min |
| May 1, 5:22 PM CDT | Tornado Warning | MAF | Gaines | 38 min |
| May 1, 5:24 PM CDT | Special Weather Statement | MAF | 51 min | |
| May 1, 5:33 PM CDT | Severe Thunderstorm Warning | MAF | Borden, Scurry | 42 min |
| May 1, 5:44 PM CDT | Tornado Warning | MAF | Crane, Pecos, Upton | 46 min |
| May 1, 5:45 PM CDT | Severe Thunderstorm Warning | MAF | Borden, Scurry | 60 min |
| May 1, 5:52 PM CDT | Severe Thunderstorm Warning | MAF | Andrews, Dawson, Gaines, Martin | 53 min |
| May 1, 5:54 PM CDT | Severe Thunderstorm Warning | MAF | Brewster | 47 min |
| May 1, 5:56 PM CDT | Tornado Warning | MAF | Gaines | 49 min |
| May 1, 6:04 PM CDT | Special Weather Statement | MAF | Ward | 41 min |
| May 1, 6:09 PM CDT | Severe Thunderstorm Warning | MAF | Andrews | 9 min |
| May 1, 6:25 PM CDT | Tornado Warning | MAF | Scurry | 50 min |
| May 1, 6:29 PM CDT | Tornado Warning | MAF | Pecos | 46 min |
| May 1, 6:33 PM CDT | Severe Thunderstorm Warning | MAF | Crane, Pecos, Reeves, Ward | 42 min |
| May 1, 6:39 PM CDT | Severe Thunderstorm Warning | MAF | Scurry | 66 min |
| May 1, 6:42 PM CDT | Severe Thunderstorm Warning | MAF | Andrews, Dawson, Gaines, Martin | 63 min |
| May 1, 6:51 PM CDT | Severe Thunderstorm Warning | MAF | Gaines | 54 min |
| May 1, 6:57 PM CDT | Areal Flood Advisory | MAF | Crane, Pecos, Reeves | 3 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.